# SDR 95ZZZX6795

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: C2006
- Condition: Failed
- Location: Gear Horn
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MCO/MIA - FLT 486 - PILOT REPORT:  GEAR WARNING HORN DOES NOT SOUND WHEN RED GEAR HANDLE LIGHT COMES ON.  MAINTENANCE: TROUBLESHOT AND REMOVED AND REPLACED GEAR HORN SILENCE SWITCH.  OPS CHECK GOOD, AIRCRAFT RELEASED.
